katie daily

Location: England
Member since 8/17/2011

Activity

  • 124 total posts
  • 1 review
  • 108 comments
  • 15 questions

Reviews by katie daily

Juvederm is Dangerous

Severe reaction in forehead after juvederm ultra 2 in glabella area.I have been on this site before and told juvederm cant migrate it cannot cause neurological symptoms.I have been in and out of hospitals now foe 8 months this stuff is in my eyes burning 24 hours a day so is my forehead and... READ MORE

Questions from katie daily

Blurred Vision Dizzy Headache After Juvederm Between Brows, Normal?

I had juvederm 2 to glabellar lines and wrinkles on top of nose almost 3 weeks ago and juvederm ultra to cheeks and nose to mouth lines approximately 2 syringes in total.For... READ MORE

Blurred Vision 5 Weeks After Juvederm Was Injected into Glabella

I had juvederm injected into glabella 5 weeks ago have had blurry vision for 3 weeks now severe headaches,nausea,dizziness,weight loss,blurred vision worse.Area above eyebrows... READ MORE

Can Juvederm Migrate from Glabella Area into Eyes and Cross the Blood Brain Border?

Have heard that juvederm can migrate from its original place.Is it posible for filler to migrate from glabella area into eyes causing floaters and blurry vision.Also have heard... READ MORE

Will Hyaluronidase Help 6 Weeks After Juvederm Injection in Glabella?

I have decided to get hyaloronidase into the glabella as i still have a burning sensation and prominant headache in the front of my head.Would this be adviceable?The area is... READ MORE

Is 0.8ml of Juvederm Ultra 4 More Than 0.55ml of Ultra 2?

I have asked my dermatologist with regards to how much juvederm he has used in the glabellar area.He said the 0.55ml he used,which was also used around lines of mouth and crows... READ MORE

After Getting Juvederm Ultra 2 in Glabellar I've had Migraines, Dizziness, Nausea, Is this Normal?

Now 7 weeks after injections into glabellar,have severe burning headaches,vision is worsening,dizziness,loss of appetite and weight,all tests normal.Severe tinnitus,ear... READ MORE

Had Hyaloronidase in Glabella No Relief of Strange Symptoms. Now What?

Since my last post i have had hyaloronidase in the glabella area and crows feet area where there were two small lumps.They are now gone.I have had burning in my forehead and... READ MORE

Severe Neurological Symptoms After Juvederm, What Can I Do?

Hi please advice have now been suffering severe symptoms almost 3 months after juvederm ultra 2 injected into glabella area.Have seen neurologists,doctors,had numerous tests,no... READ MORE

Severe Reaction to Juvederm, What Can I do?

I have now been suffering for 6 months with severe neorological symptoms associated with juvederm ultra2 it has caused corrosion of both of my corneas found in an eye exam i... READ MORE

How Can I Find out if Juverderm Has Damaged my Eyes?

I had juverderm injected between my eyes without botox and since that day i have had burning behind my forehead and have lost 4stone in weight i cannot sleep i have had mri/pet... READ MORE

Severe Brain Complications After Migration of Juvederm Ultra 2. What Now?

After almost 7 months after having juvederm ultra 2 injected into glabella area,i am so ill from severe brain complications from juvederm migrating into brain circulation that... READ MORE

Have Heard From Other Doctors That, Yes, Juvederm Can Migrate. What's Your Opinion?

Thank you for your reply to my previous question. i know that juvederm can migrate as other doctors have reprted this, juvederm is also a lipid composition which can pass the... READ MORE

Severe Symptoms 11 Months After Juvederm?

Hi I am posting again after 11 months as no one can offer any advice as to why I am still suffering these severe debilitating symptoms from juvederm in the glabella area last... READ MORE

24 Hour Burning for a Year Now After Juvedern Ultra 2 in Glabella?

Please anyone can you help,very I'll now after juvederm ultra 2 in glabella in August last year,eyes,forehead and brain burns 24 hours a day,insomnia for a year,now dementia... READ MORE

I have been sick for 2 1/2 years after injection and diagnosed with a bacterial infection. Can Juvederm go systemic?

I have been sick for 2 and a half years.Juvderm was injected into my bloodstream,I have permanent vision loss in my right eye,hearing loss in the left ear!memory issues.I had... READ MORE

Recent comments from katie daily

Thank you so much KTA,your words mean so much and are such a great comfort.Its amazing people who I thought would care turned their backs,yet I have come across the most amazing awe inspiring fellow sufferers and kind hearted people on... READ COMMENT

Hi KTA,thank you so much for your kind words and for inquiring how things are.Well it's been 3 years this August that this poison I had injected done its rounds.I haven't posted much on here but was going to give a 3 year update shortly... READ COMMENT

Hi Veryhopless thank you for your message,i hope you are doing better.I've had the symptoms with the eyes for two years now,it all started approximately 8 to 10 days after the juvederm was injected in the glabella area.It started with... READ COMMENT

Hi Biggyc you are most welcome,it beggars belief that we become sick from these toxic chemicals that these big pharmaceutical companies advertise as safe and God knows what other junk is in it,it takes over our lives and we are told we... READ COMMENT

I will tell you a bizarre story Micheal multitude of 7's I feel your comments to this member to be downright unsuitable.Who knows what else is contained in these fillers BDDE is one a polymer,also thieremosol a derivative of... READ COMMENT